# SDR AU960335

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: 281135
- Condition: Stripped
- Location: Humidity Control
- Component: Garrtt, SEPARATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AIRCONDITIONING PACK WATER SEPARATOR CLAMP SEPARATED AND SEAL DISPLACED - INVESTIGATION FOUND CLAMP THREAD STRIPPED
